# SDR AALA202403013987

- Difficulty date: February 5, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311233720100
- Condition: Worn
- Location: Frms 20 S12-13r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERCOSTAL FITTING HAS ELONGATED / WORN FASTENER HOLE AT FR 20 BETWEEN S12R AND S13R. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
